# SDR USAA2013072900044

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 33,037 hours, 21,972 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE ACFT RT OVERWING EMERGENCY EXIT ON ECAM.   MX SECURED PULL DOWN PANEL AT RT EMERGENCY EXIT.  OPS CHECKED GOOD.  OK FOR CONTINUED SERVICE.
